Remarks on integral inequalities on complex manifolds
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 20 (1966) no. 3, pp. 595-611.
@article{ASNSP_1966_3_20_3_595_0,
     author = {Vesentini, Edoardo},
     title = {Remarks on integral inequalities on complex manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {595--611},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {3},
     year = {1966},
     zbl = {0173.09203},
     mrnumber = {216526},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_3_595_0/}
}
TY  - JOUR
AU  - Vesentini, Edoardo
TI  - Remarks on integral inequalities on complex manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1966
DA  - 1966///
SP  - 595
EP  - 611
VL  - Ser. 3, 20
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1966_3_20_3_595_0/
UR  - https://zbmath.org/?q=an%3A0173.09203
UR  - https://www.ams.org/mathscinet-getitem?mr=216526
LA  - en
ID  - ASNSP_1966_3_20_3_595_0
ER  - 
%0 Journal Article
%A Vesentini, Edoardo
%T Remarks on integral inequalities on complex manifolds
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1966
%P 595-611
%V Ser. 3, 20
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1966_3_20_3_595_0
Vesentini, Edoardo. Remarks on integral inequalities on complex manifolds. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 20 (1966) no. 3, pp. 595-611. http://www.numdam.org/item/ASNSP_1966_3_20_3_595_0/

[1] A. Andreotti - E. Vesentini, Carleman estimates for the Laplace-Belframi equatin on complex manifolds, Publications Mathématiques de l'Institut des Hautes Études Scientifiques, n° 25 (1965), 81-130; Erraturn, ibd. n° 27, 153-155. | EuDML | Numdam | MR | Zbl

[2] M.P. Gaffney, A special Stokes's theorem for complete riemannian manifolds, Ann. of Math., 60 (1954), 140-145. | MR | Zbl

[3] L. Hörmander, L2 estimates and existence theorems for the δ-operator, Acta Mathematica 113 (1965), 89-152. | MR | Zbl

[4] S. Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc., 92 (1959), 267-290. | MR | Zbl

[5] E. Vesentini, Levi convexity of complex manifolds and cohomology vanishing theorems Lecture notes, Tata Institute of fundamental Research (to appear). | MR | Zbl